Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2013  |  Volume : 45  |  Issue : 3  |  Page : 303--304

Peripheral arterial disease in a female using high-dose combined oral contraceptive pills

P Pallavee, Sunita Samal, Rupal Samal 
 Department of Obstetrics and Gynecology, Mahatma Gandhi Medical College & Research Institute, Pondicherry, India

Correspondence Address:
P Pallavee
Department of Obstetrics and Gynecology, Mahatma Gandhi Medical College & Research Institute, Pondicherry
India

The association between oral contraceptive (OC) pills and vascular diseases is well-known, although, the present generation of pills is considered to be relatively safer in this regard. Hormonal treatment for severe abnormal uterine bleeding is usually considered after ruling out malignancy, when such bleeding is resistant to all other forms of treatment. We report a case of severe peripheral arterial disease in a female, who had been on high-dose OC pills for an extended period of time for severe uterine bleeding.


How to cite this article:
Pallavee P, Samal S, Samal R. Peripheral arterial disease in a female using high-dose combined oral contraceptive pills.Indian J Pharmacol 2013;45:303-304


How to cite this URL:
Pallavee P, Samal S, Samal R. Peripheral arterial disease in a female using high-dose combined oral contraceptive pills. Indian J Pharmacol [serial online] 2013 [cited 2021 Dec 5 ];45:303-304
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2013;volume=45;issue=3;spage=303;epage=304;aulast=Pallavee;type=0